The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1015 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 4, 1989, pp. 377–387
DOI: 10.4171/ZAA/360

Published online: 1989-08-31

The Coupling of Boundary Element and Finite Element Methods for a Nonlinear Exterior Boundary Value Problem

Gabriel N. Gatica[1] and George C. Hsiao[2]

(1) Universidad de Concepción, Chile
(2) University of Delaware, Newark, USA

This paper is concerned with an application of the coupling of the boundary element and the finite element methods to an exterior Dirichlet problem for a class of nonlinear second-order elliptic equations in divergence form. Emphasis will be placed upon the variational formulation and the mathematical foundations of the coupling procedure. In particular, sufficient conditions are given for the coefficients of the equation from which existence and uniqueness results are established by the theory of monotone operators.

No keywords available for this article.

Gatica Gabriel, Hsiao George: The Coupling of Boundary Element and Finite Element Methods for a Nonlinear Exterior Boundary Value Problem. Z. Anal. Anwend. 8 (1989), 377-387. doi: 10.4171/ZAA/360